Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Major gastrointestinal issues. Bowel movement contains creamy colors, diarrhea, IBS. Blood trickles out. Help?

Hello there! I ve been having some major gastrointestinal issues for the past 3 years or so, and this past year I had to drop out of school because of them. (I rarely get out of the house now.) My bowel habits are pretty all over the place, but there is one reoccurring pattern: After I have had a very bad day (during which I m in the bathroom for up to 4 hours with painful bowel movements), I often cannot pass a stool for up to 5 days subsequently. (On these very bad days, I also can t stop visiting the restroom until I m basically empty. By the time the urge to move my bowel subsides, all that is coming out is clear/pink-clear mucus .) I m usually rather bloated from the second day of no stools and onward, and even though I often have the urge to move my bowels during my inactive days, nothing but air and mucous comes out. Now, aside from the inconsistent frequency in which I move my bowels, the stools I pass are usually normal in texture. Sometimes they are hard, though, but when this happens, the stool is usually passed with a ton of clear mucous, with small strings of blood. All of my bowel movements have mucus in them, ranging from clear with strings of blood to yellow-orange to creamy colors (like pink and pale yellow). If I haven t been able to move my bowel s for a while, and I am very uncomfortable, I will take one dose of a laxative like Dulcolax, only for one day. When I do this, I always start to feel sick after about 6-12 hours, and after initially passing a few hard, mucous covered stools, I have loose stools followed by watery diarrhea. After this, I tend to start bleeding a lot. (This is a slightly more recent development, in the grand scheme of things. It s happened less than 10 times, I m guessing.) By the time I look in the toilet, the water is red with blood, and is sometimes congealing on the surface. When I move my bowels during this time, without straining, I can feel a warm trickle of blood coming out, and sometimes I can even see it spraying into the bowl. I have not been able to locate where it s coming from, though. (There is no pain associated with the blood, as there usually would be with hemorrhoids and the like.) I m sorry this is so long! I just want to give a quick background before I send this in. I have been working with a gastroenterologist recently, (the first time I went was when I was 8 and dealing with reflux), and I have been scoped and biopsied both ways. I have had my blood tested, and I have given specimens. I have also swallowed a small pill camera. My doctor says that there is nothing wrong with me, and that I just have IBS- I don t have Celiac , Ulcerative Colitis , Crohn s, or cancer. (They only found slight inflammation on an isolated area of my colon.) Because my symptoms are so severe, and they don t seem to be subsiding at all, regardless of my diet and/or any medication, (I ve tried Paxil, Xanax, Lorazepam, and one anti-spasmodic pain med), I m not completely satisfied with this diagnoses. (It could be a long-shot, but I think I might have HAE or gastritis caused by EGID....) Anyways, I m also 17 years old, and I am a cisgendered female. Thankyou for your time!
Asked On : Thu, 19 Jul 2012
Answers:  0 Views:  265 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor